# SDR AALA201602199009

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 50,905 hours, 18,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT PIT FLOOR PANEL 51AF IS SOFT.  REPLACED FLOOR PANEL IAW AMM 53-42-04.
